JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POSITIVE PERIODIC SOLUTIONS OF SYSTEMS OF FUNCTIONAL DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
POSITIVE PERIODIC SOLUTIONS OF SYSTEMS OF FUNCTIONAL DIFFERENTIAL EQUATIONS
RAFFOUL YOUSSEF N.;
  PDF(new window)
 Abstract
We apply a cone theoretic fixed point theorem and obtain conditions for the existence of positive periodic solutions of the system of functional differential equations .
 Keywords
cone theory;functional differential equations;positive periodic solution;
 Language
English
 Cited by
1.
Periodic solutions of a class of impulsive neutral delay differential equation, Applied Mathematics and Computation, 2012, 219, 8, 3947  crossref(new windwow)
2.
Existence theorems for some abstract nonlinear non-autonomous systems with delays, Communications in Nonlinear Science and Numerical Simulation, 2014, 19, 9, 2974  crossref(new windwow)
3.
Positive periodic solutions of nonautonomous functional differential systems, Journal of Mathematical Analysis and Applications, 2007, 333, 2, 667  crossref(new windwow)
 References
1.
R. P. Agarwal and P. J. Y. Wong, On the existence of positive solutions of higher order difference equations, Topol. Methods Nonlinear Anal. 10 (1997) no. 2, 339-351

2.
S. Cheng and G. Zhang, Existence of positive periodic solutions for nonautonomous functional differential equations, Electron. J. Differential Equations 59 (2001), 1-8

3.
A. Datta and J. Henderson, Differences and smoothness of solutions for functional difference equations, Proceedings Difference Equations 1 (1995), 133-142.,

4.
P. W. Eloe, Y. Raffoul, D. Reid, and K. Yin, Positive solutions of nonlinear Functional Difference Equations, Comput. Math. Appl. 42 (2001), 639-646 crossref(new window)

5.
C. P. Gupta, Solvability of a three-point boundary value problem for a second order ordinary differential equation, J. Math. Anal. Appl. 168 (1997), 540-551

6.
C. P. Gupta and S. I. Trofimchuk, A sharper condition for the stability of a three- point second order boundary value problem, J. Math. Anal. Appl. 205 (1997), 586-597 crossref(new window)

7.
J. Henderson and W. N. Hudson, Eigenvalue problems for nonlinear differential equations, Comm. Appl. Nonlinear Anal. 3 (1996), 51-58

8.
J. Henderson and A. Peterson, Properties of delay variation in solutions of delay difference equations, J. Differential Equations 1 (1995), 29-38

9.
J. Henderson and H. Wang, Positive solutions for nonlinear eigenvalue problems, J. Math. Anal. Appl. 208 (1997), 252-259 crossref(new window)

10.
D. Jiang, J. Wei, and B. Zhang, Positive periodic solutions of functional differential equations and population models, Electron. J. Differential Equations 2002 (2002), no. 71, 1-13

11.
M. A. Krasnosel'skii, Positive solutions of operator Equations, Noordhoff, Groningen, 1964

12.
R. MA, A remark on a second order three-point boundary value problem , J. Math. Anal. Appl. 183 (1994), 518-522 crossref(new window)

13.
R. M, Existence theorem for a second order three-point boundary value problem, J. Math. Anal. Appl. 212 (1997), 430-442 crossref(new window)

14.
R. MA, Positive solutions for second order three-point boundary value problem, Appl. Math. Lett. 14 (2001), 193-204

15.
R. MA,, Positive solutions of a nonlinear three-point boundary-value problem, Electron. J. Differential Equations 1999 (1999), no. 34, 1-8

16.
F. Merdivenci, Two positive solutions of a boundary value problem for difference equations, J. Difference Equ. Appl. 1 (1995), 263-270 crossref(new window)

17.
Y. Raffoul, Positive periodic solutions of nonlinear functional difference equations, Electron. J. Differential Equations 55 (2002), 1-8

18.
Y. Raffoul, Positive solutions of Three-Point Nonlinear Second Order Boundary Value Problem, Electron. J. Qual. Theory Differ. Equ. 15 (2002), 1-11

19.
W. Yin, Eigenvalue problems for functional differential equations, Journal of Nonlinear Differential Equations 3 (1997), 74-82